# SDR FDEA201603020784

- Difficulty date: March 2, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 76,695 hours, 16,858 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: NRC6043502
- Part serial: 46984
- Condition: Dented
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD AILERON LOWER SKIN FOUND WITH DENT AT APPROX XIA 368 - XIA 337.5 & XIA 312, WRI 27109851.   REPAIRED IAW EA 1-5750-T0323972 PT 1.
